Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tantashev, M V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:39
Abstract pages:378
Full texts:284

http://www.mathnet.ru/eng/person66924
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1982
1. M. V. Tantashev, “Solution of an equation of radiation transport in randomly inhomogeneous media by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 22:4 (1982),  1008–1011  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 22:4 (1982), 249–254
1977
2. B. M. Golubitskiĭ, M. V. Tantashev, “Local estimates in the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1374–1379  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 35–39
1972
3. B. M. Golubitskii, M. V. Tantashev, “Limitation of the variance of 'local' estimates in the solution of radiative transfer problems by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 12:1 (1972),  249–252  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:1 (1972), 330–335
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022